The surreal numbers as a universal $H$-field

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350421
Contributor : Joris van der Hoeven <>
Submitted on : Wednesday, November 6, 2019 - 8:14:09 AM
Last modification on : Friday, November 8, 2019 - 1:21:42 AM

Identifiers

Collections

Citation

Matthias Aschenbrenner, Lou van den Dries, Joris van der Hoeven. The surreal numbers as a universal $H$-field. Journal of the European Mathematical Society, European Mathematical Society, 2019, 21 (4), pp.1179-1199. ⟨10.4171/jems/858⟩. ⟨hal-02350421⟩

Share

Metrics

Record views

7